# SDR 2005FA0000711

- Difficulty date: May 12, 2005
- Submitted: May 12, 2005
- Operation: General aviation
- Aircraft: N975DC
- Make and model: Piper PA-31
- Aircraft serial: 317812059
- Engine: Lyc TIO540A2C
- Engine time: 20 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Condition: Cracked
- Location: Fuel Pump
- Part time: 20 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE FITTING CRACKED AT THE INLET TO THE FUEL PUMP.  CRACK WAS LOCATED IN THE BEND RADIUS (45 DEGREE FITTING)OF A STRATOFLEX HOSE ASSEMBLY.  FUEL WAS SPRAYING FROM THE FITTING AFT TOWARDS THE TURBO AND CAUSED AN ENGINE FIRE IN FLIGHT, LT ENGINE.
